# SDR REXA2017072500807

- Difficulty date: July 25, 2017
- Submitted: July 26, 2017
- Operation: Air carrier
- Aircraft: N935XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15199
- Aircraft time: 21,588 hours, 13,946 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTED THAT THE FWD EMER FLASHLIGHT IS INOP. R&R FWD EMER FLASHLIGHT IAW AMM 25-61-02. OPS CHECK GOOD. A/C OK FOR SERVICE.
